# SDR SWAA2022092765172

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT RH MOP SILL; BS 947 TO BS 995 / [01] VERIFIED APPLICABILITY PER SRM 53-70-15-1A-1;[02] REMOVED CORROSION ON ASD R/H MOPSILL BETWEEN BS 947 TO 995. L=10' X W=2' X D=0.014' FOUND TO BE OUT OF LIMITS WITH A REMAINING THICKNESS OF 0.066' OF ORIGINAL THICKNESS OF 0.080' CORROSION REMOVED IAW SRM 53-70-15-0I-1 AND SRM 53-70-15-1A-1. TOOL USED: DIAL DEPTH GAUGE ID: ATS2677; SN: UKNOWN; DATE DUE: 11/2022;[03] REMOVED ASD R/H MOPSILL I.A.W SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION ITEMS 1; 2 AND 3. CONCUR WITH APPLICABILITY OF SRM 53-70-15-1A-1. VERIFIED DAMAGE ON ASD R/H MOPSILL BETWEEN BS 947 TO 995. L=10' X W=2' X D=0.014' FOUND TO BE OUT OF LIMITS.;[05] ADDED PN;[06] LOCATED AND DRILLED NEW ASD R/H MOPSILL P/N 147A 8540-8 I.A.W SRM 51-40-05-0G-0 AND DWG. 147A8501. REQ. OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] INSTALLED TEMPORARY AND PERMANENT FASTENERS BEFORE SQUEEZE OUT TIME AT ASD R/H MOP SIL P/N 147A 8540-8 APPLIED PS 870 C20 SEALANT AT 25-AUG-2022 16:25 UTC I.A.W SOPM 20-50-19 AND SRM 51-40-02-0G-0 AND DWG. 147A8501.;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED CORRECTIVE ACTION #8;[11] VERIFIED MEASUREMENT FIELD;[12] INSTALLED ASD R/H MOP SIL P/N 147A 8540-8; I.A.W SRM 51-40-02-0G-0 AND DWG. 147A8501.;[13] VERIFIED CORRECTIVE ACTION 12;[14] VERIFIED CORRECTIVE ACTION #12.
